# SDR HEEA077267

- Difficulty date: November 21, 2001
- Submitted: November 26, 2001
- Operation: General aviation
- Aircraft: N491PH
- Make and model: Bell 407
- Aircraft serial: 53386
- Aircraft time: 1,620 hours
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Pressure Switch
- Part number: 214040806003
- Part serial: 11505
- Condition: Intermittent
- Location: Transmission Oil
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERMITTENTLY STICKING.  LIGHT WILL NOT COME ON AFTER SHUTDOWN.
